		Thursday, May 2, 2024		
Start Time	Event			Name/Location
8:00 AM - 8:30 AM	Registration and Catered Continental Breakfast			Gallery
8:30 AM - 9:00 AM	Welcome to Center for Advanced Energy Studies (CAES)			Phil Reppert, INL
	ı	Plenary Sessions in the Galler	у	
Start Time	Title			Name
9:00 AM - 9:40 AM	"Convergence of Computationally Designed Alloys and Processes"			R.S. Mishra, UNT
9:40 AM - 10:20 AM	"Advanced Materials & Manufacturing for Extreme Environments"			Allen Roach, INL
10:20 AM - 10:40 AM	20 Minute Break Catered Coffee & Snacks served			1
10:40 AM - 11:20 AM	TBD			Duane Johnson, Ames Lab
11:20 AM - 12:00 PM	"Enabling Manufacturing Technologies Changing the Material Landscape for Extreme Environments"			Isabella van Rooyen, PNNL
12:00:00 PM - 1:00 PM	Catered Lunch			Gallery
Technical Sessions in Breakout Locations				
	Characterization Session Gallery	Processing Session Auditorium	Modeling Session Snake River Conference Rm	Workforce Session Teton Conference Rm
Start Time	Name	Name	Name	Name
1:00:00 PM - 1:20 PM	Michael McMurtrey, INL	Jorgen Rufner, INL	Samrat Choudhury, UMiss	Rick Aman, CEI & Eleanor Taylor, INL
1:20:00 PM - 1:40 PM	Brian Jaques, BSU	Luis Nunez, INL	Dilpuneet Aidhy, Clemson	Tod Schwartz, CSI
1:40:00 PM - 2:00 PM	Triratna Shrestha, Metcut Research	Ritesh Sachan, OK State	Katie Dongmei Li-Oakey, UWYO	John Jenks, Wyoming Business Council
2:00:00 PM - 2:20 PM	Raja Krishnan, U of I	Matthew Swenson, U of I	Lars Kotthoff, UWYO	Wyatt Petersen, Shoshone- Bannock Tribes
2:20:00 PM - 2:40 PM	20 Minute Break Catered Coffee & Snacks served			
2:40:00 PM - 3:00 PM	Yaqiao Wu, BSU	Yang Cao, MT State	Michael Tonks, U. Florida	Mitch Meyer, NuCube Energy
3:00:00 PM - 3:20 PM	Somayeh Pasebani, OSU	Kiyo Fujimoto, INL	Min Xian, U of I	Amin Mirkouei, U of I
3:20:00 PM - 3:40 PM	Haiyan Zhao, U of I	TBD	Leslie Kerby, ISU	Caleb Hill, UWYO
3:40:00 PM - 4:00 PM	Boopathy Koombaiah, INL	TBD	TBD	TBD
4:00:00 PM - 6:00 PM	Catered Dinner and Poster Session			Gallery
Friday, May 3, 2024				
Start Time	Event			Name/Location
8:00 AM - 8:30 AM	Registration and Catered Continental Breakfast			Gallery
8:30 AM - 9:00 AM	Brief remaks: Recap of Day 1 and Goals of Day 2 Breakout Sessions			John Russell, U of I
Breakout Sessions in Breakout Locations				
Start Time	Characterization Session Gallery	Processing Session Auditorium	Modeling Session Snake River Conference Rm	Workforce Session Teton Conference Rm
9:00 AM - 11:00 AM	Breakout Sessions Catered Coffee & Snacks served 10:20 AM			
11:00 AM - 11:10 AM	Closing Remarks Everyone can go! Except those contributing to report writing!			Indrajit Charit, U of I John Russell, U of I CAES Director
11:10 AM - 12:00 PM	Conference Report Writing Session			Indrajit Charit, U of I
	Lunch is	on your own, thank you for part	icipating!	